Doctor insights on:
Low-Ogestrel: Low-ogestrel can indeed make you more sun sensitive? ...Read more
What birth control pill is least likely to lower sex drive? my wife was prescribed ogestrel, what is the likelihood she will have no sex drive, thanks
Maybe: If you started it on the first day of your period you are ok. If you started on a sunday, you ought to finish a whole pack before you are protected for sure. ...Read more
Be VERY careful: Most of the outfits offering "heavy metal testing" are scams, charging outrageous prices for"tests" intended to get you to buy their nutritional supplements, have your fillings removed, and generally suck you into a expensive racket. They exude warmth and this is the one thing that may make you feel better. ...Read more
No, but must dx & rx: Whipples disease is a very rare condition, often found in middle age men, that is also called lipodystrophy. It a bacterial-caused disease that leads to malabsorption of mostly fats and certain sugars into the bloodstream. It will lead to nutritional deficiencies among other problems. Need rx with antibiotics, usually at least a year, herbs and supplements. If left untreated, it can be fatal. ...Read moreSee 1 more doctor answer
Flavedon: Read this article first===>http://en.Wikipedia.Org/wiki/trimetazidine. The drug is principally used now for patients with angina (heart pain) and has been shown to be effective. It should not be used if you have any movement disorders such a s restless leg syndrome or parkinson's-like neurologist symptoms. Rad the side effects and you and your doctor van decide whether its right for you. ...Read moreSee 1 more doctor answer
Side effect OCP: Common side effects include: nausea, breast tenderness, headache, abdominal pain, bloating, swelling, weight changes, emotional changes and dark patches on the face. Serious side effects include: blood clots, stroke, gallbladder problems, and hypertension. These can all occur with any oral contraceptive pill. ...Read more
I'm on low ogestrel and i'm currently on the last two inactive pills and have had some pink spotting that has turned red but very light is that normal?
Normal: It is normal to have spotting or bleeding during the inactive pills. Typically when you start the new pack within 1-2 days on the active pill the "period" will stop. ...Read more
What happens if i think the worse scenario very often and i feel this is deteriorating my life. How do I stop it and interact more with life?
Anxiety Disorder: Anticipation of worst happening (even if it is exceedingly unlikely) is a symptom of anxiety disorder. This is a distortion of the normal fight or flight response every human is endowed with. Your brain seems to be wired for flight for any environmental stimulus, no matter how trivial. If this is so, see doctor for exam & to formulate a therapeutic plan to include counseling & medication as needed. ...Read moreSee 1 more doctor answer